# SDR CA150306009

- Difficulty date: March 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indication Sys
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT TOOK OFF & AFTER CROSSING 1500 FT THE ENGINE 2 LOW OIL PRESS CAS CAME ON.  WHEN THE PILOT CHECKED THE RIGHT HAND OIL PRESS IT WAS SHOWING 75 PSI, IN RED, WITH ENGINE EXCEEDANCE CAS MESSAGE.  THE AIRCRAFT LANDED AT DEPARTURE AIRPORT, DURING APPROACH AT REDUCED THROTTLE THE RIGHT HAND OIL PRESS WAS SHOWING 75 PSI IN GREEN. ALL OTHER PARAMETERS WERE NORMAL.  WHILE ON GROUND THE RIGHT HAND ENGINE OIL PRESS WAS STUCK AT 75 PSI EVEN AFTER ENGINE SHUTDOWN.
